Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Some extremal problems for vector bundles

Author: V. V. Makeev
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 19 (2007), nomer 2.
Journal: St. Petersburg Math. J. 19 (2008), 261-277
MSC (2000): Primary 52A99, 51M20
Published electronically: February 7, 2008
MathSciNet review: 2333901
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Analogs of well-known problems and theorems on convex bodies are considered for the case where the convex bodies are replaced by continuous fields of convex bodies in vector bundles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 52A99, 51M20

Retrieve articles in all journals with MSC (2000): 52A99, 51M20

Additional Information

V. V. Makeev
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr. 28, Staryĭ Peterhof, St. Petersburg 198504, Russia

Keywords: Field of convex bodies, mass distribution, normed plane
Received by editor(s): February 14, 2005
Published electronically: February 7, 2008
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society